MathSciNet Relay Station
MathSciNet bibliographic data
MR2576832 60H10 (60H35 65C30)
Zhao, Guihua; Song, M. H.; Liu, M. Z. Exponential stability of Euler-Maruyama solutions for impulsive stochastic differential equations with delay. Appl. Math. Comput. 215 (2010), no. 9, 3425–3432.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement